Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 278, Number 2

All articles in this issue are freely accessible.

Equivariant vector fields on spheres
Unni Namboodiri.
Trans. Amer. Math. Soc. 278 (1983), 431-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701504
$F$-purity and rational singularity
Richard Fedder.
Trans. Amer. Math. Soc. 278 (1983), 461-480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701505
Poles of a two-variable $P$-adic complex power
Leon Strauss.
Trans. Amer. Math. Soc. 278 (1983), 481-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701506
Measure and category approximations for $C$-sets
V. V. Srivatsa.
Trans. Amer. Math. Soc. 278 (1983), 495-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701507
The coordinatization of Arguesian lattices
Alan Day and Douglas Pickering.
Trans. Amer. Math. Soc. 278 (1983), 507-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701508
Support points of families of analytic functions described by subordination
D. J. Hallenbeck and T. H. MacGregor.
Trans. Amer. Math. Soc. 278 (1983), 523-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701509
$I^{X}$, the hyperspace of fuzzy sets, a natural nontopological fuzzy topological space
R. Lowen.
Trans. Amer. Math. Soc. 278 (1983), 547-564
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701510
Cocycles and local product decomposition
Jun-ichi Tanaka.
Trans. Amer. Math. Soc. 278 (1983), 565-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701511
Conformally flat manifolds with nilpotent holonomy and the uniformization problem for $3$-manifolds
William M. Goldman.
Trans. Amer. Math. Soc. 278 (1983), 573-583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701512
Separatrix and limit cycles of quadratic systems and Dulac’s theorem
Carmen Chicone and Douglas S. Shafer.
Trans. Amer. Math. Soc. 278 (1983), 585-612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701513
The divisor classes of the hypersurface $z^{p^{m}}=G(x_{1},\cdots,x_{n})$ in characteristic $p>0$
Jeffrey Lang.
Trans. Amer. Math. Soc. 278 (1983), 613-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701514
Diophantine approximation properties of certain infinite sets
Wolfgang M. Schmidt.
Trans. Amer. Math. Soc. 278 (1983), 635-645
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701515
The sufficiency of the Matkowsky condition in the problem of resonance
Ching Her Lin.
Trans. Amer. Math. Soc. 278 (1983), 647-670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701516
Stable complete constant mean curvature surfaces in $R^{3}$ and $H^{3}$
Hiroshi Mori.
Trans. Amer. Math. Soc. 278 (1983), 671-687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701517
Embedding $L^{1}$ in $L^{1}/H^{1}$
J. Bourgain.
Trans. Amer. Math. Soc. 278 (1983), 689-702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701518
Almost everywhere summability on nilmanifolds
Andrzej Hulanicki and Joe W. Jenkins.
Trans. Amer. Math. Soc. 278 (1983), 703-715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701519
Subcontinua with degenerate tranches in hereditarily decomposable continua
Lex G. Oversteegen and E. D. Tymchatyn.
Trans. Amer. Math. Soc. 278 (1983), 717-724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701520
Hereditarily additive families in descriptive set theory and Borel measurable multimaps
Roger W. Hansell.
Trans. Amer. Math. Soc. 278 (1983), 725-749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701521
Fully nonlinear, uniformly elliptic equations under natural structure conditions
Neil S. Trudinger.
Trans. Amer. Math. Soc. 278 (1983), 751-769
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701522
On some cheap control problems for diffusion processes
José-Luis Menaldi and Maurice Robin.
Trans. Amer. Math. Soc. 278 (1983), 771-802
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701523
Uniformly exhaustive submeasures and nearly additive set functions
N. J. Kalton and James W. Roberts.
Trans. Amer. Math. Soc. 278 (1983), 803-816
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701524
An application of asymptotic techniques to certain problems of spectral and scattering theory of Stark-like Hamiltonians
Matania Ben-Artzi.
Trans. Amer. Math. Soc. 278 (1983), 817-839
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701525
Group actions on aspherical $A_{k}(N)$-manifolds
Hsü Tung Ku and Mei Chin Ku.
Trans. Amer. Math. Soc. 278 (1983), 841-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 701526